PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 2 | 179-181
Tytuł artykułu

Extreme points and descriptive sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A class of closed, bounded, convex sets in the Banach space $c_0$ is shown to be a complete PCA set.
Słowa kluczowe
Rocznik
Tom
143
Numer
2
Strony
179-181
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-01-21
Twórcy
  • Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, Illinois 61801, U.S.A.
Bibliografia
  • [1] H. Becker, Pointwise limits of subsequences and $Σ^1_2$ sets, Fund. Math. 128 (1987), 159-170.
  • [2] H. Becker, S. Kahane and A. Louveau, Some complete $Σ^1_2$ sets in harmonic analysis, preprint, Univ. Paris VI, 1991.
  • [3] D. G. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikodym Property, Lecture Notes in Math. 993, Springer, 1983.
  • [4] E. G. Effros, Convergence of closed subsets in a topological space, Proc. Amer. Math. Soc. 16 (1965), 929-931.
  • [5] J. E. Jayne and C. A. Rogers, The extremal structure of convex sets, J. Funct. Anal. 26 (1977), 251-288.
  • [6] R. Kaufman, Co-analytic sets and extreme points, Bull. London Math. Soc. 19 (1987), 72-74.
  • [7] J. Saint-RaymondPAIGN, 1409 WEST GREEN STREET, URBANA, ILLINOIS 61801, U.S.A.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.